MAUDE Adverse Event Report: TERRAGENE S.A. STRYKER SCT40; CHEMICAL INDICATOR TAPE

TERRAGENE S.A. STRYKER SCT40; CHEMICAL INDICATOR TAPE
Model Number STRYKER SCT40
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
An importer representative informed of opened two tapes and they turned green in the conference room of a hotel with no chemical presence and a minimal light exposure, as they were stored primarly in their packages.
 
Additional Manufacturer Narrative
Signs of possible instability of the product.Possible color change inside the original package since we do not have objective evidence about the time the tape was exposed to light.The retain sample did not show color change.However, there is a possibility of the device not meeting its specifications, which may cause the device to fail to perform its essential function and compromise the sterilization process monitoring effectiveness which could contribute to a serious injury.

Brand Name
STRYKER SCT40
Common Device Name
CHEMICAL INDICATOR TAPE
Manufacturer (Section D)
TERRAGENE S.A.
ruta nac. n° 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR  2130
Manufacturer (Section G)
TERRAGENE S.A.
ruta nac. n° 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR   2130
Manufacturer Contact
hernando carrizo
ruta nac. n° 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR   2130
MDR Report Key18397025
Report Number3013145340-2023-00002
Device Sequence Number2804793
Product Code JOJ
UDI-Device Identifier07798164678205
UDI-Public07798164678205
Combination Product (Y/N)N
PMA/510(K) Number
K191021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSTRYKER SCT40
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2021
Initial Report FDA Received Date12/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown